# SDR DHLA2008745518

- Difficulty date: October 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN BULGED AT BS 1166, BETWEEN STR 22L & 23L.  ACCOMPLISHED SKIN DOUBLER REPAIR IAW COOPESA EO COO-2-53-289-08 DATED 09/21/08.  REPAIR APPROVAL PER FAA FORM 8110-3 DATED 09/29/08.  REF N/R 4987-1-29.
